# SDR SIMA200701911

- Difficulty date: January 9, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N705AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145184
- Aircraft time: 15,855 hours, 14,409 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 13500816415
- Part serial: F1456042
- Condition: Worn
- Location: Rudder
- Part time: 15,855 hours, 14,409 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT RUDDER CABLE WORN AFT OF FRAME 50 PRESSURE SEAL.  REMOVED AND REPLACED CABLE IAW EMB AMM 27-21-01.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
